Approximating a common fixed point for finite family of demimetric mappings in CAT(0) space

Godwin Chidi Ugwunnadi

Abstract


In this paper, we study a modified Halpern-type algorithm for approximating a common fixed point of demimetric mappings and prove a strong convergence theorem for finding a common element of the set of common fixed points for a finite family of demimetric mappings in a complete CAT(0) space.

Full Text: PDF

How to Cite this Article:

Godwin Chidi Ugwunnadi, Approximating a common fixed point for finite family of demimetric mappings in CAT(0) space, Advances in Fixed Point Theory, Vol 9, No 1 (2019), 29-44

Copyright © 2019 Godwin Chidi Ugwunnadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.